Reidemeister orbit sets

Volume 183 / 2004

Boju Jiang, Seoung Ho Lee, Moo Ha Woo Fundamenta Mathematicae 183 (2004), 139-156 MSC: Primary 55M20. DOI: 10.4064/fm183-2-5

Abstract

The Reidemeister orbit set plays a crucial role in the Nielsen type theory of periodic orbits, much as the Reidemeister set does in Nielsen fixed point theory. Extending Ferrario's work on Reidemeister sets, we obtain algebraic results such as addition formulae for Reidemeister orbit sets. Similar formulae for Nielsen type essential orbit numbers are also proved for fibre preserving maps.

Authors

  • Boju JiangPeking University
    Beijing 100871, China
    e-mail
  • Seoung Ho LeeMokwon University
    Daejeon 302-729, Korea
    e-mail
  • Moo Ha WooKorea University
    Seoul 136-701, Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image